# SDR R61A201401270191

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT INBD SEAT TRACK AT FRAME 16 IS CORRODED.  MX R & R SEAT TRACK IAW SRM 51-40-02, 51-41-02, & 51-43-08.
